Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Geometric subgroups of mapping class groups

Luis Paris / Dale Rolfsen

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2000, Issue 521, Pages 47–83, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2000.030, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
John Crisp and Bert Wiest
Algebraic & Geometric Topology, 2004, Volume 4, Number 1, Page 439
[2]
Paolo Lisca
Algebraic & Geometric Topology, 2014, Volume 14, Number 4, Page 2411
[3]
Paolo Lisca
Algebraic & Geometric Topology, 2014, Volume 14, Number 4, Page 2411
[4]
Javier Aramayona and Juan Souto
Geometry & Topology, 2013, Volume 16, Number 4, Page 2285
[5]
[6]
Paolo Bellingeri
Communications in Algebra, 2004, Volume 32, Number 10, Page 4099
[7]
Paolo Bellingeri and Sylvain Gervais
Geometriae Dedicata, 2012, Volume 159, Number 1, Page 51
[8]
Andrew Putman
Geometric and Functional Analysis, 2009, Volume 19, Number 2, Page 591
[9]
Valeriy G. Bardakov and Paolo Bellingeri
Journal of Group Theory, 2011, Volume 14, Number 1
[10]
Javier Aramayona, Christopher J Leininger, and Juan Souto
Geometry & Topology, 2009, Volume 13, Number 5, Page 2523
[11]
Catherine Labruere and Luis Paris
Algebraic & Geometric Topology, 2001, Volume 1, Number 1, Page 73

Comments (0)

Please log in or register to comment.